Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On free products


Authors: A. Karrass and D. Solitar
Journal: Proc. Amer. Math. Soc. 9 (1958), 217-221
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0095875-8
MathSciNet review: 0095875
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Goldberg, Unimodular matrices of order $ 2$ that commute, Journal of the Washington Academy of Sciences vol. 46 (1956) pp. 337-338. MR 0086093 (19:123b)
  • [2] M. Hall, Jr., A topology for free groups and related groups, Ann. of Math. vol. 52 (1950) pp. 127-139. MR 0036767 (12:158b)
  • [3] G. Higman, A finitely related group with an isomorphic proper factor group, J. London Math. Soc. vol. 26 (1951) pp. 59-61. MR 0038347 (12:390b)
  • [4] A. G. Howson, On the intersection of finitely generated free groups, J. London Math. Soc. vol. 29 (1954) pp. 428-434. MR 0065557 (16:444c)
  • [5] A. Karrass and D. Solitar, Note on a theorem of Schreier, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 696-697. MR 0086813 (19:248a)
  • [6] A. G. Kurosh, The theory of groups (2), New York, Chelsea, 1955, pp. 17-26, pp. 42-43.
  • [7] W. Magnus, Veber Automorphismen von Fundamentalgruppen berandeter Flaechen, Math. Ann. vol. 109 (1934) pp. 617-646. MR 1512913
  • [8] B. H. Neumann, A two-generator group isomorphic to a proper factor group, J. London Math. Soc. vol. 25 (1950) pp. 247-248. MR 0038346 (12:390a)
  • [9] O. Schreier, Die Untergruppen der freien gruppen, Hamberg Abh. vol. 5 (1927) pp. 161-183.
  • [10] M. Takahasi, Note on word subgroups in free products of groups, Journal of the Institute of Polytechnics Osaka City University Series A. vol. 2 (1951) pp. 13-18. MR 0045723 (13:622d)
  • [11] O. Taussky and J. Todd, Commuting bilinear transformations and matrices, Journal of the Washington Academy of Sciences vol. 46 (1956) pp. 373-375. MR 0086094 (19:123c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095875-8
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society